# SDR S2YA05016

- Difficulty date: February 18, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N355SK
- Make and model: Dorner DO328300
- Aircraft serial: 3124
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: ALT3524
- Condition: Inoperative
- Location: Ac System
- Part time: 9,994 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 2380 - MKE-PIT - DURING TAKOFF ROLL, THE RIGHT ALTERNATOR FAILED AND ALONG WITH THAT THE WINDSHIELD HEAT FAILED AND THE RT AC VOLT FAILED, THE CREW ABORTED THE TAKEOFF.  THE ALTERNATOR REMAINED FAIL THROUGH SEVERAL ATTEMPTS TO RESET SO THE CREW RETURNED THE A/C TO THE GATE.  MAINTENANCE REPLACED THE RT AC GENERATOR (ALTERNATOR) AND WITH OPERATIONAL CHECK GOOD THE A/C WAS RETURNED TO SERVICE.  (M)
